BibTeX record journals/tcs/GaoHW99

download as .bib file

@article{DBLP:journals/tcs/GaoHW99,
  author    = {Sui{-}Xiang Gao and
               Xiao{-}Dong Hu and
               Weili Wu},
  title     = {Nontrivial Monotone Weakly Symmetric Boolean Functions with Six Variables
               are Elusive},
  journal   = {Theor. Comput. Sci.},
  volume    = {223},
  number    = {1-2},
  pages     = {193--197},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0304-3975(98)00350-8},
  doi       = {10.1016/S0304-3975(98)00350-8},
  timestamp = {Thu, 02 Dec 2021 16:44:55 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/GaoHW99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics